# SDR SWAA950424

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND STRINGER DAMAGED AT BS 334, S10R, AND STRINGER CRACKED AT BS 294, AT S4R.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
